A new phenomenon of dealing with the Delta variant of COVID-19 is beginning to concern scientists. Recently there has been a dangerous increase in the abuse of a deworming drug commonly used in animal husbandry.
The result is an increase in calls to poison control centers, empty shelves in agricultural supply stores and calls from regulators.
In a tweet that caught the eye over the weekend, the US Food and Drug Administration made it clear: "You are not a horse. You are not a cow. "Seriously, stop it."
You are not a horse. You are not a cow. Seriously, y'all. Stop it. https://t.co/TWb75xYEY4
- US FDA (@US_FDA) August 21
The body stressed that the drug with the active substance ivermectin, is not approved by the FDA for the treatment or prevention of COVID-19 and so far there is no evidence that it does any of these.
However, it can cause serious side effects that can be life threatening, the service warned.
Overdoses can lead to nausea, vomiting, diarrhea, hypotension (low blood pressure), allergic reactions (itching and urticaria), dizziness, ataxia (balance problems), seizures, coma and even death.
In humans, the FDA has approved ivermectin tablets for the treatment of conditions caused by parasitic intestinal worms, as well as topical preparations for certain external parasites, such as head lice.
But it is crucial to note that ivermectin medicines available to humans contain relatively small doses and are in formulations that are known to be safe for human use.
Animal medicines, on the other hand, have not been manufactured or tested for human use and contain much higher doses for much larger animal bodies.
At higher concentrations, ivermectin begins to interfere not only with nematode channels, but also with other types of critical channels in humans and animals, such as neurotransmitter channels. This can be extremely dangerous.
One CommentLeave a Reply
That is, have… vaccines been tested before they are given to billions of people?
At the same time, the use of the substance is not done in doses made on horses but in much smaller ones.
However, the "extremely high risk" at the end of the article refers to the risk that doctors run out of starters and medical visitors.
Υγ. The rest of the Hellenism is trembling with anxiety lest an interest from Matines, Vasilakopoulos and other relatives (them) lose their place in the channels.